Nonnegative solutions of a fourth-order nonlinear degenerate parabolic equation

Elena Beretta, Michiel Bertsch, Roberta Dal Passo

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)175-200
Number of pages26
JournalArchive for Rational Mechanics and Analysis
Volume129
Issue number2
DOIs
StatePublished - Jun 1 1995

Fingerprint

Nonlinear Degenerate Parabolic Equation
Nonnegative Solution
Fourth Order

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this

Nonnegative solutions of a fourth-order nonlinear degenerate parabolic equation. / Beretta, Elena; Bertsch, Michiel; Dal Passo, Roberta.

In: Archive for Rational Mechanics and Analysis, Vol. 129, No. 2, 01.06.1995, p. 175-200.

Research output: Contribution to journalArticle

@article{3326b605d46f4457b0a5a4a69f934e48,
title = "Nonnegative solutions of a fourth-order nonlinear degenerate parabolic equation",
author = "Elena Beretta and Michiel Bertsch and {Dal Passo}, Roberta",
year = "1995",
month = "6",
day = "1",
doi = "10.1007/BF00379920",
language = "English (US)",
volume = "129",
pages = "175--200",
journal = "Archive for Rational Mechanics and Analysis",
issn = "0003-9527",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Nonnegative solutions of a fourth-order nonlinear degenerate parabolic equation

AU - Beretta, Elena

AU - Bertsch, Michiel

AU - Dal Passo, Roberta

PY - 1995/6/1

Y1 - 1995/6/1

UR - http://www.scopus.com/inward/record.url?scp=21844510002&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21844510002&partnerID=8YFLogxK

U2 - 10.1007/BF00379920

DO - 10.1007/BF00379920

M3 - Article

VL - 129

SP - 175

EP - 200

JO - Archive for Rational Mechanics and Analysis

JF - Archive for Rational Mechanics and Analysis

SN - 0003-9527

IS - 2

ER -